Skip to Main content
Number of documents

31

page HAL de John Guaschi


Laboratoire de Mathématiques Nicolas Oresme (LMNO) UMR CNRS 6139
Normandie Université
Université de Caen Normandie CS 14032
14032 Caen Cedex
5
France.

Ma page web au LMNO, ma liste complète de publications.


Journal articles25 documents

  • John Guaschi, Carolina de Miranda E Pereiro. Lower central and derived series of semi-direct products, and applications to surface braid groups. Journal of Pure and Applied Algebra, Elsevier, In press, ⟨10.1016/j.jpaa.2020.106309⟩. ⟨hal-01714012v2⟩
  • Daciberg Lima Gonçalves, John Guaschi, Vinicius Casteluber Laass. The Borsuk-Ulam property for homotopy classes of maps between the torus and the Klein bottle. Topological Methods in Nonlinear Analysis, Juliusz Schauder University Centre for Nonlinear Studies, In press. ⟨hal-02404504⟩
  • Daciberg Lima Gonçalves, John Guaschi, Oscar Ocampo. Embeddings of finite groups in $B_n/\Gamma_k(P_n)$ for $k=2, 3$. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, In press. ⟨hal-01800722v3⟩
  • Daciberg Lima Gonçalves, John Guaschi, Vinicius Casteluber Laass. The Borsuk-Ulam property for homotopy classes of selfmaps of surfaces of Euler characteristic zero. Journal of Fixed Point Theory and Applications, Springer Verlag, 2019, pp.21: 65. ⟨10.1007/s11784-019-0693-z⟩. ⟨hal-01350615⟩
  • Daciberg Lima Gonçalves, John Guaschi, Oscar Ocampo. Almost-crystallographic groups as quotients of Artin braid groups. Journal of Algebra, Elsevier, 2019, 524, pp.160-186. ⟨10.1016/j.jalgebra.2019.01.010⟩. ⟨hal-01800719v2⟩
  • Daciberg Lima Gonçalves, John Guaschi, Miguel Maldonado. Embeddings and the (virtual) cohomological dimension of the braid and mapping class groups of surfaces. Confluentes Mathematici, Institut Camille Jordan et Unité de Mathématiques Pures et Appliquées, 2018, 10 (1), pp.41-61. ⟨hal-01377681⟩
  • Daciberg Lima Gonçalves, John Guaschi. Fixed points of n-valued maps, the fixed point property and the case of surfaces – a braid approach. Indagationes Mathematicae, Elsevier, 2018, Virtual special issue - L.E.J. Brouwer after 50 years, 29 (1), pp.91-124. ⟨10.1016/j.indag.2017.03.003⟩. ⟨hal-01469449⟩
  • Paolo Bellingeri, Eddy Godelle, John Guaschi. Abelian and metabelian quotient groups of surface braid groups. Glasgow Mathematical Journal, Cambridge University Press (CUP), 2017, 59 (1), pp.119-142. ⟨10.1017/S0017089516000070⟩. ⟨hal-02306960⟩
  • Marek Golasinski, Daciberg Lima Gonçalves, John Guaschi. On the homotopy fibre of the inclusion map F_n(X) → ∏_1^n X for some orbit spaces X. Boletin de la Sociedad Matematica Mexicana, 2017, 23 (1), pp.457-485. ⟨10.1007/s40590-016-0150-6⟩. ⟨hal-01356697⟩
  • Daciberg Lima Gonçalves, John Guaschi. The inclusion of configuration spaces of surfaces in Cartesian products, its induced homomorphism, and the virtual cohomological dimension of the braid groups of S^2 and RP^2. Pacific Journal of Mathematics, 2017, 287 (1), pp.71-99. ⟨10.2140/pjm.2017.287.71⟩. ⟨hal-01222914⟩
  • Daciberg Lima Gonçalves, John Guaschi, Oscar Ocampo. A quotient of the Artin braid groups related to crystallographic groups. Journal of Algebra, Elsevier, 2017, 474, pp.393-423. ⟨10.1016/j.jalgebra.2016.11.003⟩. ⟨hal-01131589⟩
  • Daciberg Lima Gonçalves, John Guaschi. Fixed points of n-valued maps on surfaces and the Wecken property – a configuration space approach. Science China Mathematics, Science China Press, 2017, 60 (9), pp.1561-1574. ⟨10.1007/s11425-017-9080-x⟩. ⟨hal-01469497v2⟩
  • Daciberg Lima Gonçalves, John Guaschi. A survey of the homotopy properties of inclusion of certain types of configuration spaces into the Cartesian product. Chinese Annals of Mathematics - Series B, Springer Verlag, 2017, 38 (6), pp.1223-1246. ⟨10.1007/s11401-017-1033-5⟩. ⟨hal-01715128⟩
  • Daciberg Gonçalves, John Guaschi. Minimal generating and normally generating sets for the braid and mapping class groups of the disc, the sphere and the projective plane. Mathematische Zeitschrift, Springer, 2013, 274 (1-2), pp.667-683. ⟨10.1007/s00209-012-1090-0⟩. ⟨hal-00664589⟩
  • Daciberg Gonçalves, John Guaschi. Embeddings of the braid groups of covering spaces, classification of the finite subgroups of the braid groups of the real projective plane, and linearity of braid groups of low-genus surfaces. Journal of the London Mathematical Society, London Mathematical Society, 2012, 85 (3), pp.855-868. ⟨10.1112/jlms/jdr071⟩. ⟨hal-00395533⟩
  • Daciberg Gonçalves, John Guaschi. The lower central and derived series of the braid groups of the projective plane. Journal of Algebra, Elsevier, 2011, 331 (1), pp.96-129. ⟨10.1016/j.jalgebra.2010.12.007⟩. ⟨hal-00485339⟩
  • Daciberg Gonçalves, John Guaschi. Braid groups of non-orientable surfaces and the Fadell-Neuwirth short exact sequence. Journal of Pure and Applied Algebra, Elsevier, 2010, 214 (5), pp.667-677. ⟨10.1016/j.jpaa.2009.07.009⟩. ⟨hal-00378624⟩
  • Daciberg Gonçalves, John Guaschi. Classification of the virtually cyclic subgroups of the pure braid groups of the projective plane. Journal of Group Theory, De Gruyter, 2010, 13 (2), pp.277-294. ⟨10.1515/JGT.2009.040⟩. ⟨hal-00184740⟩
  • Daciberg Gonçalves, John Guaschi. The Borsuk-Ulam theorem for maps into a surface. Topology and its Applications, Elsevier, 2010, 157 (10-11), pp.1742-1759. ⟨10.1016/j.topol.2010.02.024⟩. ⟨hal-00463156⟩
  • Daciberg Gonçalves, John Guaschi. The lower central and derived series of the braid groups of the sphere and the punctured sphere.. Transactions of the American Mathematical Society, American Mathematical Society, 2009, 361 (7), pp.3375-3399. ⟨10.1090/S0002-9947-09-04766-7⟩. ⟨hal-00021959⟩
  • Daciberg Gonçalves, John Guaschi. The classification and the conjugacy classes of the finite subgroups of the sphere braid groups. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2008, 8 (2), pp.757-785. ⟨10.2140/agt.2008.8.757⟩. ⟨hal-00191422⟩
  • Paolo Bellingeri, Sylvain Gervais, John Guaschi. Lower central series for surface braid groups. Journal of Algebra, Elsevier, 2008, 319 (4), pp.1409-1427. ⟨hal-00015415v2⟩
  • Daciberg Gonçalves, John Guaschi. The quaternion group as a subgroup of the sphere braid groups. Bulletin of the London Mathematical Society / The Bulletin of the London Mathematical Society, 2007, 39 (2), pp.232-234. ⟨10.1112/blms/bdl041⟩. ⟨hal-00020804⟩
  • Daciberg Gonçalves, John Guaschi. The braid groups of the projective plane and the Fadell-Neuwirth short exact sequence. Geometriae Dedicata, Springer Verlag, 2007, 130, pp.93-107. ⟨10.1007/s10711-007-9207-z⟩. ⟨hal-00160464⟩
  • Lluis Alsédà, François Gautero, John Guaschi, Jérôme Los, Francesc Mañosas, et al.. Patterns and minimal dynamics for graph maps. Proceedings of the London Mathematical Society, London Mathematical Society, 2005, 91 (3), pp.414-442. ⟨hal-00808807⟩

Books2 documents

Book sections1 document

  • John Guaschi, Daniel Juan-Pineda. A survey of surface braid groups and the lower algebraic K-theory of their group rings. L. Ji, A. Papadopoulos and S.-T. Yau. Handbook of Group Actions, Volume II, 32, International Press of Boston Inc., pp.23-76, 2015, Advanced Lectures in Mathematics, 9781571463012. ⟨hal-00794539⟩

Preprints, Working Papers, ...3 documents

  • Paolo Bellingeri, Daciberg Lima Gonçalves, John Guaschi. Lower central series, surface braid groups, surjections and permutations. 2018. ⟨hal-01906514⟩
  • Daciberg Lima Gonçalves, John Guaschi. The homotopy fibre of the inclusion $F_n(M) \longrightarrow \prod_{1}^{n} M$ for $M$ either $\mathbb{S}^2$ or $\mathbb{R}P^2$ and orbit configuration spaces. 2017. ⟨hal-01627001⟩
  • Paolo Bellingeri, Eddy Godelle, John Guaschi. Exact sequences, lower central series and representations of surface braid groups. 2011. ⟨hal-00603304⟩